M-derivative applied to the soliton solutions for the Lakshmanan–Porsezian–Daniel equation with dual-dispersion for optical fibers
- 57 Downloads
Optical dispersive soliton solutions for the fractional Lakshmanan–Porsezian–Daniel equation for optical fibers are studied in this paper considering the M-derivative of order \(\chi\). The analytical method considered here is based on the Jacobi elliptic function (JEF) anzätz method. We found new optical soliton solutions that are relevant for the dynamics inside optical fibers. Some constraints conditions arise between the parameters of the JEF soliton solutions. Typical behaviour of the soliton solutions obtained is depicted in some interesting simulations.
KeywordsFractional Lakshmanan–Porsezian–Daniel equation M-derivative Jacobi elliptic function (JEF)anzätz Analytical solutions
We gratefully acknowledge to the Universidad Autónoma de la Ciudad de México for supporting and facilitating this research work. José Francisco Gómez Aguilar acknowledges the support provided by CONACyT: Cátedras CONACyT para jóvenes investigadores 2014. Huitzilín Yépez Martínez and José Francisco Gómez Aguilar acknowledges the support provided by SNI-CONACyT.
Compliance with ethical standards
Conflict of interest
The author declare no conflict of interest.
- Biswas, A., Khan, K., Rahman, A., Yildirim, A., Hayat, T., Aldossary, O.M.: Bright and dark solitons in birefringent fibers with Hamiltonian perturbations and Kerr law nonlinearity. J. Optoelectron. Adv. Mater. 14(7–8), 571–576 (2012)Google Scholar
- Jubgang Jr., D.F., Moise, D.A., Sunda-Meya, A.: Elliptic solitons in optical fiber media. Phys. Rev. A 92(5), 1–10 (2015)Google Scholar